# SDR AALA201711239011

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 87,961 hours, 47,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 27572
- Condition: Discharged
- Location: Cabin
- Part time: 40,610 hours, 21,587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EGRESS AISLE FLOOD LIGHTS FROM  ROWS 9 TO 16 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS B5-101 (AALA201711239007) AND B5-102 PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
